# SDR DALA2017012300613

- Difficulty date: January 21, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 58,986 hours, 21,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXIT SIGN BROKE ON OPENING. CORRECTIVE ACTION:   REPLACED EMERGENCY LIGHT COVER AT DOOR L2 IAW AMM 33-53.
